# SDR UIEA2016050900277

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,207 hours, 16,956 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG APU OIL QTY.  SERVICED APU OIL TO FULL IAW AMM 12-13-04 & LEAK CHECKS & OPERATIONS CHECKS OK ON GND.  APU HOURS ARE 229.0.
